Translator Disclaimer
October 2019 Finding hybrid families of special matrix polynomials associated with Sheffer sequences
Ghazala Yasmin, Shahid Ahmad Wani, Hibah Islahi
Tbilisi Math. J. 12(4): 43-59 (October 2019). DOI: 10.32513/tbilisi/1578020566

Abstract

In this paper, three index three variable Hermite matrix based Sheffer polynomials (3I3VHMSP) are introduced by algebraic decomposition of exponential operators. The operational methods combined with the monomiality principle can be used to introduce 3I3VHMSP and also to establish rules of operational nature, framing the special polynomials within the context of particular solutions of generalized forms of partial differential equations of evolution type. The Appell and Sheffer sequences along with the operational formalism offer a powerful tool for investigation of the properties of a wide class of polynomials. Further, operational representation providing connections between 3I3VHMSP families and the known special polynomials are established, which are used to derive new identities and the results for the members of these new families. The approach presented is general.

Citation

Download Citation

Ghazala Yasmin. Shahid Ahmad Wani. Hibah Islahi. "Finding hybrid families of special matrix polynomials associated with Sheffer sequences." Tbilisi Math. J. 12 (4) 43 - 59, October 2019. https://doi.org/10.32513/tbilisi/1578020566

Information

Received: 15 April 2019; Accepted: 23 September 2019; Published: October 2019
First available in Project Euclid: 3 January 2020

zbMATH: 07179170
MathSciNet: MR4047574
Digital Object Identifier: 10.32513/tbilisi/1578020566

Subjects:
Primary: 33C45
Secondary: 33C99, 33E20

Rights: Copyright © 2019 Tbilisi Centre for Mathematical Sciences

JOURNAL ARTICLE
17 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.12 • No. 4 • October 2019
Back to Top